# SDR UALA2012030501327

- Difficulty date: March 3, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,396 hours, 12,097 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuell System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REFUEL OPERATION WAS FINISHED FUEL INDICATED 67,500. LESS THAN 15 MINUTES LATER FUEL INDICATED 65,200.  FUELER CYCLED FUEL DOOR AND INDICATION RETURNED TO 67,400.  NEED MAINTENANCE TO ACP BITE CHECK OF FUEL QTY PROCESSOR AND CONFIRM FUEL LOAD WITH DRIP STICKS.  ACCOMPLISHED BITE CHECK ON FUEL PROCESSOR NO FAULTS FOUND, FUELERS STICKED TANKS WITHIN LIMITS.  NO HISTORY NOTED.
